# SDR UALA2009051101343

- Difficulty date: May 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 55,066 hours, 20,410 cycles
- Engine: Pwa PW2037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 259263
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEMS.  FLIGHT DIVERTED.  REPLACED BOTH CABIN PRESSURE CONTROLLERS. ACCOMPLISHED POST INSTALLATION TEST, PASSED.
